# SDR FDEA201904080773

- Difficulty date: April 8, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 105,318 hours, 21,205 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ABA7681503
- Condition: Corroded
- Location: Bs 450
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR CURVE SEAT TRACK AT STATION 450 X=-107.25 FOUND CORROSION. MAIN DECK CORRODED FLOOR CURVE SEAT TRACK AT STATION 450  X= -107.25 CARRIED OUT   REPAIR FROM STATION 431 TO STATION 485 X = - 107.25 AS PER EA # 1-5310-T0345982 PART 1   TITLE - "FUSELAGE - MAINFRAME - EXFOLIATION CORROSION FOUND C/T MDC SEAT TRACK @ X   = -107.25 , BETWEEN STA 440.344 AND STA 459.227". REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
